MAUDE Adverse Event Report: STERIS CORPORATION STERIS; SURGICAL TABLE

STERIS CORPORATION STERIS; SURGICAL TABLE
Model Number 5095 SURIGICAL TABLE
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived on site to inspect the 5095 surgical table.The technician discussed the reported event with user facility personnel who stated that the 5095 surgical table was commanded to reverse trendelenburg position with the patient in reverse orientation.Following this commanded, staff heard a "popping" noise and observed hydraulic fluid to be leaking.User facility personnel stated that the table contacted the floor or an object on the base of the table during the time of the event.The steris service technician inspected the 5095 surgical table and found that the hydraulic hose was disconnected from the banjo bolt.The technician further inspected the table and found that the banjo bolt head that resides underneath the leg-section was sheared off.This occurred because of the table's contact and attempted movement while in contact with an external fixed object.The steris 5095 surgical table operator manual states (pg.9), "do not store items on surgical table base.Doing so may result in equipment damage or inadvertent tabletop movement placing the patient and/or user at risk of injury.Failure to keep all personnel and equipment clear of the surgical table before actuating any inertia-driven or power-driven movement could result in table damage and/or personal injury." the technician repaired the 5095 surgical table, tested the table, found it to be operating according to specification, and returned it to service.The steris representatives offered in-service training on the als collision, software function, and the correct usage of the table related to different pt orientation.The user facility accepted, and the in-service is scheduled to occur on july 31, 2024.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that at the conclusion of a patient procedure it was observed that hydraulic fluid was leaking from their 5095 surgical table.The patient procedure was completed successfully however, the following procedure was delayed.No report of injury.

Brand Name
STERIS
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key19829375
Report Number1043572-2024-00051
Device Sequence Number7421105
Product Code FQO
UDI-Device Identifier00724995195649
UDI-Public(01)00724995195649
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5095 SURIGICAL TABLE
Device Catalogue NumberST015211002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2024
Initial Report FDA Received Date07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown